# SDR C2XA06BT058

- Difficulty date: December 19, 2006
- Submitted: December 22, 2006
- Operation: Air carrier
- Aircraft: N14105
- Make and model: Emb EMB-145XR
- Aircraft serial: 145649
- Aircraft time: 11,532 hours, 6,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EWR LOG SQUAWK EMERGENCY LIGHT ABOVE GALLEY DOOR INOP.  REMOVED AND REPLACED INVERTER ABOVE GALLEY DOOR IAW EMB145 AMM 33-50-11.  OPS CHECK GOOD.
